# SDR UALA2011051302368

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,654 hours, 13,504 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 807
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT: L ENGINE START VALVE LIGHT ILLUMINATES BUT NO DUCT PRESSURE DROP DURING START ATTEMPT.   REPLACED STARTER AND START VALVE PER MM.   OPS ARE GOOD.
